MAUDE Adverse Event Report: BIOTRONIK AG, BUELACH, SWITZERLAND PANTERA LEO 4.0/8; BASIC CORONARY ANGIOPLASTY BALLOON CATHETER

BIOTRONIK AG, BUELACH, SWITZERLAND PANTERA LEO 4.0/8; BASIC CORONARY ANGIOPLASTY BALLOON CATHETER
Model Number 366999
Medical Device Problem Code Failure to Advance (2524)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/28/2022
Type of Reportable Event Malfunction
Event or Problem Description
A pantera leo coronary balloon catheter was selected for treatment of a severely calcified lesion in the mildly tortuous lad.The device could not pass the lesion and was withdrawn.Another device was used to complete the intervention.
 
Additional Manufacturer Narrative
Neither the complaint instrument nor the angiographic material was returned.Therefore, no technical investigation on the subject could be performed.The product release documentation was reviewed to establish whether a deviation from the manufacturing process could be the cause for the reported event.Review of the product release documentation of the product detailed above verified that the instrument was manufactured according to specifications and fulfilled all the requirements of in-process and final inspection.Based on the conducted investigations of the device being subject to this complaint, no material or manufacturing related root cause was determined.

Brand Name
PANTERA LEO 4.0/8
Common Device Name
BASIC CORONARY ANGIOPLASTY BALLOON CATHETER
Manufacturer (Section D)
BIOTRONIK AG, BUELACH, SWITZERLAND
ackerstrasse 6
buelach CH-81 80
CH  CH-8180
Manufacturer Contact
6024 jean road
lake oswego, OR 97035
8772459800
MDR Report Key14431474
Report Number1028232-2022-02571
Device Sequence Number6634883
Product Code LOX
UDI-Device Identifier07640130415577
UDI-Public07640130415577
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K163660
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,Foreign,User Facility,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 05/17/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date04/30/2022
Device Model Number366999
Device Catalogue NumberSEE MODEL NO.
Device Lot Number04193850
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/17/2022
Initial Report FDA Received Date05/18/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured05/03/2019
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown